# SDR GUUA04040601

- Difficulty date: April 4, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 523-531
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9196 GGT/FLL DURING PREFLIGHT, FOUND AIRCRAFT DAMAGE  AT LEFT FUSELAGE AFT OF CARGO DOOR FUSELAGE STATION 523.5 TO 531.0 AT STRINGER 10L.  REPAIRED DAMAGE BY INSTALLING EXTERNAL REINFORCEMENT DOUBLER PER BEECH STRUCTURAL REPAIR MANUAL 51-70-06.
